×

zbMATH — the first resource for mathematics

A Cauchy-type problem involving a weighted sequential derivative in the space of integrable functions. (English) Zbl 1348.34011
Summary: A Cauchy-type nonlinear problem for a class of fractional differential equations involving sequential derivatives is considered. Some properties and composition identities are derived. The equivalence with the associated integral equation is established. The existence and uniqueness of global solutions in the space of Lebesgue integrable functions are proved.

MSC:
34A08 Fractional ordinary differential equations and fractional differential inclusions
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] (Baleanu, D.; Güvenç, Z. B.; Machado, J. T., New Trends in Nanotechnology and Fractional Calculus Applications, (2010), Springer)
[2] Caponetto, R.; Dongola, G.; Fortuna, L.; Petráš, I., (Fractional Order Systems: Modeling and Control Applications, World Scientific Series on Nonlinear Science, vol. 72, (2010), World Scientific)
[3] R. Hilfer, Threefold introduction to fractional derivatives, in: [5], pp. 17-73.
[4] Hilfer, R.; Luchko, Y.; Tomovski, Ž., Operational method for solution of the fractional differential equations with the generalized Riemann-Liouville fractional derivatives, Fractional Calculus & Applied Analysis, 12, 299-318, (2009) · Zbl 1182.26011
[5] (Klages, R.; Radons, G.; Sokolov, I., Anomalous Transport: Foundations and Applications, (2008), Wiley-VCH Weinheim)
[6] Monje, C. A.; Chen, Y.; Vinagre, B. M.; Xue, D.; Feliu, V., Fractional-order systems and controls, (Advances in Industrial Control, (2010), Springer)
[7] Mainardi, F., Fractional calculus and waves in linear viscoelasticity, (2010), Imperial College Press · Zbl 1210.26004
[8] Rao, B. L.S. P., Statistical inference for fractional diffusion processes, (2010), Wiley · Zbl 1211.62143
[9] Sandev, T.; Tomovski, Ž., General time fractional wave equation for a vibrating string, Journal of Physics A: Mathematical and Theoretical, 43, 055204, (2010) · Zbl 1379.74012
[10] Srivastava, H. M.; Tomovski, Ž., Fractional calculus with an integral operator containing a generalized Mittag-Leffler function in the kernel, Applied Mathematics and Computation, 211, 198-210, (2009) · Zbl 1432.30022
[11] Tomovski, Živorad; Hilfer, R.; Srivastava, H., Fractional and operational calculus with generalized fractional derivative operators and Mittag-Leffler type functions, Integral Transforms and Special Functions, 21, 797-814, (2010) · Zbl 1213.26011
[12] Gerolymatou, E.; Vardoulakis, I.; Hilfer, R., Modelling infiltration by means of a nonlinear fractional diffusion model, Journal of Physics D: Applied Physics, 39, 4104-4110, (2006)
[13] Hilfer, R.; Anton, L., Fractional master equations and fractal time random walks, Physical Review E, 51, R848-R851, (1995)
[14] Mainardi, F.; Gorenflo, R., Time-fractional derivatives in relaxation processes: a tutorial survey, Fractional Calculus & Applied Analysis, 10, 269-308, (2007) · Zbl 1157.26304
[15] Wenchang, T.; Wenxiao, P.; Mingyu, X., A note on unsteady flows of a viscoelastic fluid with the fractional Maxwell model between two parallel plates, International Journal of Non-Linear Mechanics, 38, 645-650, (2003) · Zbl 1346.76009
[16] Hilfer, R., Experimental evidence for fractional time evolution in Glass forming materials, Chemical Physics, 284, 399-408, (2002)
[17] Ahmad, B.; Nieto, J. J., Riemann-Liouville fractional differential equations with fractional boundary conditions, Fixed Point Theory, 13, 329-336, (2012) · Zbl 1315.34006
[18] Miller, K. S.; Ross, B., An introduction to the fractional calculus and fractional differential equations, (1993), John Wiley & Sons · Zbl 0789.26002
[19] Podlubny, I., (Fractional Differential Equations, Mathematics in Science and Engineering, vol. 198, (1999), Acad. Press) · Zbl 0918.34010
[20] Samko, S. G.; Kilbas, A. A.; Marichev, O. I., Fractional integrals and derivatives, theory and applications, (1993), Gordon and Breach Amsterdam, (Engl. Trans. from the Russian 1987) · Zbl 0818.26003
[21] Kiryakova, V., (Generalized Fractional Calculus and Applications, Pitman Research Notes in Mathematics Series No 301, (1994), Longman, Harlow & J. Wiley Ltd. New York) · Zbl 0882.26003
[22] Kiryakova, V., A brief story about the operators of the generalized fractional, Fractional Calculus and Applied Analysis, 11, 203-220, (2008) · Zbl 1153.26003
[23] Glushak, A. V., Cauchy-type problem for an abstract differential equation with fractional derivatives, Mathematical Notes, 77, 26-38, (2005), (Translated from Matematicheskie Zametki, vol. 77, no. 1, 2005, pp. 28-41) · Zbl 1086.34050
[24] Glushak, A. V., On the properties of a Cauchy-type problem for an abstract differential equation with fractional derivatives, Mathematical Notes, 82, 596-607, (2007), (Translated from Matematicheskie Zametki, 2007, vol. 82, No. 5, pp. 665-677) · Zbl 1160.34053
[25] Glushak, A. V., Correctness of Cauchy-type problems for abstract differential equations with fractional derivatives, Russian Mathematics, 53, 0-19, (2009), (Translated from Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 2009, No. 9, pp. 13-24) · Zbl 1177.47090
[26] Furati, K. M., A Cauchy-type problem with a sequential fractional derivative in the space of continuous functions, Boundary Value Problems, 2012, 58, 14 pages, (2012) · Zbl 1279.26016
[27] Furati, K. M., Bounds on the solution of a Cauchy-type problem involving a weighted sequential fractional derivative, Fractional Calculus & Applied Analysis, 16, 171-188, (2013) · Zbl 1312.34014
[28] McBride, A. C., Fractional calculus and integral transforms of generalized functions, (1979), Pitman · Zbl 0423.46029
[29] Koliha, J. J., Fundamental theorem of calculus for Lebesgue integration, American Mathematical Monthly, 113, 551-555, (2006) · Zbl 1111.26012
[30] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J., (Theory and Applications of Fractional Differential Equations, Mathematics Studies, vol. 204, (2006), Elsevier Amsterdam) · Zbl 1092.45003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.